Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I started having acne when I was 13 and had moderate acne till I turned 16 when my acne became severe, lots of papules. I then started accutane in Jan 2011 at 0.65 mg/ kg for 4 months. My skin cleared perfectly, it was the best thing i'd ever done. My derm stopped my course early because she thought I was done. For two years I had almost perfect skin, however since Sep 2013 I started having small breakouts, several big spots every now and then on and off. I have been treating it with Benzyl but now in the last week or so my skin has become worse. My left cheek has broken out and I have quite a few papules in various places. I have been trying salicylic acid for two weeks but so far no results, things have gotten worse. It's now 2 and a half years since I finished accutane why would I be breaking out now after all this time? If this is remission will things keep getting worse?

Share this post


Link to post
Share on other sites

From what I understand, stopping a course early and being very young (aka a teenager) dramatically increases your likelihood of remission. It might be a good idea to ask your dermatologist about a second course of accutane. You could also try prescription topicals or antibiotics, as there evidence that acne responds better to these treatments post-accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×